CSpace
某些无穷乘积的超越性
朱尧辰
2000
Source Publication数学学报
ISSN0583-1431
Volume043Issue:004Pages:605
Abstract本文给出某些用无穷乘积表示的函数在代数点和超越点上的值的超越性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49812
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
朱尧辰. 某些无穷乘积的超越性[J]. 数学学报,2000,043(004):605.
APA 朱尧辰.(2000).某些无穷乘积的超越性.数学学报,043(004),605.
MLA 朱尧辰."某些无穷乘积的超越性".数学学报 043.004(2000):605.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱尧辰]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱尧辰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱尧辰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.